Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 29, 2010, 5:12 AM EDT for Warren County, New Jersey; Carbon County, Northampton County, Pennsylvania. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2010, 5:12 AM EDT (09:12 UTC)
- Expired
- Jul 29, 2010, 6:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Warren County, NJ, Carbon County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
611
WWUS81 KPHI 290912
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 AM EDT THU JUL 29 2010
NJZ007-009-PAZ054-055-061-062-291000-
CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
512 AM EDT THU JUL 29 2010
...A STRONG THUNDERSTORM WILL AFFECT CARBON...HUNTERDON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...
AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LEHIGHTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR WEISSPORT EAST...WEISSPORT
AROUND 520 AM...PARRYVILLE...BOWMANSTOWN AROUND 525 AM...BELTZVILLE
STATE PARK...PALMERTON...PENN FOREST RESERVOIR...WALNUTPORT AROUND
530 AM...GILBERT AND BEERSVILLE AROUND 545 AM.
THE THUNDERSTORM MAY CONTAIN DOWNPOURS AND GUSTY WINDS.
LAT...LON 4090 7498 4063 7505 4081 7590 4083 7591
4097 7587
$$
FORECASTERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 29, 3:24 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 29, 3:24 AM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EDT THU JUL 29 2010 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA TODAY. HIGH PRESSURE WITH COOLER AND DRIER AIR WILL ARRIVE TONIGHT AND REMAIN INTO EARLY SATURDAY. ANOTHER SERIES OF DISTURBANCES WILL BRING MORE SHOWERS LATER SATURDAY INTO SUNDAY. && .NEAR TERM /TODAY/... THE COLD FRONT IS CROSSING THROUGH NY AND NW PA ATTM. SCATTERED SHOWERS AND TSTMS ARE DEVELOPING AGAIN ACROSS WRN AND CENTRAL PA. THEY MAY DIMINISH AS THEY MOVE INTO THE MORE STABLE AIR THIS FAR EAST. LOW CHC POPS WERE RETAINED IN THE FCST IN CASE THEY DON'T. HI CHC TO LOW LIKELY POPS WERE RETAINED FOR TODAY AS THE FRONT WILL CONTINUE TO PUSH THROUGH AND MOIST AND UNSTABLE AIR WILL BE IN PLACE. SPC ONLY MENTIONS STRONG TSTMS POSSIBLE...BUT THE THREAT FOR SVR IS MINIMAL. STRONG TSTM WORDING WILL BE RETAINED IN THE HOW. TEMPS TODAY IN THE UPPER 80S TO LOW 90S. HUMIDITY LEVELS WILL BE HIGH EARLY TODAY AND THEN IMPROVE TOWARD EVENING AS DRIER AIR FLOODS IN BEHIND THE FRONT. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... A TRANQUIL PERIOD FORESEEN. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING FRONT TONIGHT AND THEN SLOWLY BUILD OVER THE REGION. A FEW SCATTERED SHOWERS MAY LINGER THIS EVENING ACROSS THE SOUTHERN COUNTIES. THE HIGH SHOULD CREST OVER THE AREA SATURDAY BEFORE HEADING EAST. GENERALLY FAIR WEATHER WILL OCCUR WITH THE HIGH. TEMPERATURES WILL STILL BE VERY WARM...BUT THE HUMIDITY LEVELS WILL BE QUITE A BIT LESS THAN THE PAST FEW DAYS. HIGH TEMPERATURES WILL BE IN THE MID TO UPPER 80S IN MANY AREAS WITH LOWS MOSTLY IN THE LOW TO MID 60S. COOLER OVERNIGHT LOWS WILL EXIST ACROSS THE SOUTHERN POCONOS AND NRN NJ WHERE MID 50S MAY OCCUR BOTH NIGHTS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODEL GUIDANCE CHARACTERIZES THE START OF THE LONG TERM PERIOD WITH A TROUGH ALONG THE EAST COAST...WHICH IS PROGGED TO MOVE ONLY SLOWLY EASTWARD EARLY NEXT WEEK. THE TROUGH EVENTUALLY CLOSES OFF JUST OFF THE CENTRAL MID ATLANTIC COAST. A WAVE MOVING ALONG THE SURFACE FRONT TO OUR SOUTH SUNDAY COULD SPARK SCATTERED CONVECTION IN THE INCREASINGLY WARM AND UNSTABLE RETURN FLOW...AND CHANCE CONVECTION WAS LINGERED INTO MONDAY AS THE CHANGE OF AIR-MASS WOULD APPEAR TO BE RATHER DRAWN OUT. HIGH PRESSURE NOSING IN FROM THE NORTHEAST...AND MORE STABLE CONDITIONS...ARGUED FOR NO POPS TUESDAY AND WEDNESDAY. TEMPERATURES SHOULD BE MORE SEASONABLE FOR THE LONG TERM PERIOD WITH HIGHS IN THE LOWER AND MID 80S...AS THE STRONG UPPER RIDGE AND HOT AIR-MASS FROM TEXAS TO THE LOWER MISSISSIPPI VALLEY IS PREVENTED FROM BUILDING TOO FAR EASTWARD...AND MORE IMPORTANTLY NORTHEASTWARD...BY THE LONG WAVE TROUGH IN THE WESTERN ATLANTIC. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONVECTION CONTINUES TO DEVELOP AND THEN DIMINISH ACROSS CENTRAL AND WESTERN PENNSYLVANIA THIS MORNING AHEAD OF AN APPROACHING COLD FRONT. THE FRONT SHOULD APPROACH OUR FAR WESTERLY AREAS BY LATE MORNING AND PROGRESS ITS WAY ACROSS THE AREA THROUGH THE AFTERNOON. SHOWERS, WITH AN ISOLATED THUNDERSTORM, ARE POSSIBLE AHEAD AND ALONG OF THE FRONTAL BOUNDARY THIS MORNING INTO THE AFTERNOON. AT THIS POINT, CONFIDENCE ON THUNDERSTORMS ACTUALLY OCCURRING IS STILL NOT THAT GREAT AS THEY HAVE BEEN FIZZLING OUT AS THE MOVE EASTWARD, SO WE WILL KEEP THE SHOWERS WITH THE MENTION OF CB IN THE CLOUD GROUPS. WE WILL KEEP WATCHING THE STORMS AND AMEND IF THUNDERSTORMS LOOK PROMISING, ESPECIALLY EARLY THIS MORNING. WINDS WILL START OUT GENERALLY OUT OF THE SOUTH-SOUTHWEST AROUND 5 TO 10 KNOTS IN MOST AREAS BEFORE BECOMING MORE WESTERLY AND NORTHWESTERLY BEHIND THE FRONT LATER THIS AFTERNOON/EVENING. THURSDAY NIGHT SHOULD BE FAIRLY QUITE. OUTLOOK... FRIDAY AND SATURDAY SHOULD BE NICE DAYS WITH HIGH PRESSURE, BUT SUNDAY INTO MONDAY MAY EXPERIENCE SOME UNSETTLED WEATHER. LOW CLOUDS, ALONG WITH RAIN AND POSSIBLE REDUCE VISIBILITIES MAY OCCUR DURING THIS TIME PERIOD. && .MARINE... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT AS SEAS ARE UP AROUND 5 TO 6 FEET. WAVE WATCH CONTINUES TO SHOW A PEAK AROUND MID-MORNING WITH A DOWNWARD TREND LATER TODAY AS WINDS DIMINISH AND BECOME MORE WESTERLY THEN NORTHWESTERLY. THEREFORE WE WILL EXTENDED THE EXPIRATION TIME A FEW HOURS INTO THE AFTERNOON. THE COLD FRONT WILL PASS THROUGH LATER THIS EVENING, HOWEVER, SHOWERS AND THUNDERSTORMS ARE POSSIBLE AHEAD OF THE BOUNDARY. THESE SHOWERS AND STORMS COULD CAUSE LOCALLY HIGH WINDS AND WAVES AS THEY PASS THROUGH. FRIDAY AND SATURDAY SHOULD BE FAIRLY QUITE ON THE WATERS, ALTHOUGH WINDS MAY GUST UP AROUND 20 KNOTS EARLY FRIDAY, BUT OTHERWISE SHOULD BE BELOW THE 25 KNOT SMALL CRAFT ADVISORY CRITERIA THROUGH SATURDAY. AN AREA OF LOW PRESSURE IS FORECAST TO MOVE OFF THE MID-ATLANTIC COAST ON SUNDAY AND MOVE OUT TO SEA ON MONDAY. THE EASTERLY DIRECTION TO THE FLOW MAY HELP TO KICK UP SEAS SUNDAY INTO MONDAY, ESPECIALLY IN SWELLS. WINDS MAY GUST UP AROUND 20 KNOTS AS WELL, HOWEVER, BOTH SEAS AND WINDS ARE FORECAST UNDER ADVISORY CONDITIONS. && .CLIMATE... UPDATE ON SOLID TOP 3 WARMEST JULY FOR PHL. ON TARGET FOR A 2ND WARMEST JULY ON RECORD. THE FIRST 28 DAYS IN THE BOOKS PLUS THIS MORNINGS LOW AND THE CCF FCST FOR THE REMAINDER OF THE MONTH WILL GIVE PHL AN APPROXIMATE FINAL OF ~81.6 OR THEREABOUT MONTHLY AVG... SECOND TO THE 82.1 OF 1994 WITH 81.5 OF 1995 CURRENTLY RANKED NUMBER 2. SOME MAY RECALL I HAD LISTED ALL TIME WARMEST JULY AVG TEMP FOR PHL AS 82.4 BUT I HAVE SINCE LEARNED THAT DATA FROM 1872 AND PRIOR YEARS IS UNOFFICIAL. MY ERROR! THEREFORE THE POR FOR PHL DATES BACK TO 1874. IF THE AVG IS 81.6 FOR THIS JULY 2010...THIS WOULD BE 4.7 DEGREES ABOVE THE ENTIRE POR AVG OF 75.9 IN ANY CASE...WE ARE NOT EXPECTING PHL TO BE WARMEST EVER JULY BUT COMBINED WITH JUNES WARMEST EVER...THIS FURTHER CONFIRMS THE PERSISTENCE OF ABNORMALLY WARM TEMPERATURES. REMAINING CLI SITES ASSESSED THROUGH THE COMBINED EFFORTS OF MANY INCLUDING MATT ECKHOFF AND THE PRIOR OBSERVED WEATHER OVER THE YEARS AND RECENT ASSESSMENTS COURTESY MARK DELISI. BELOW IS THE SAME PROCESS AS PHL ABOVE...FIRST 27 DAYS IN THE BOOKS THIS MORNINGS MIN AND THE REMAINING CCF HI/LOWS FOR THE 28TH-31ST. JULY PROJECTION RANK POR = PERIOD OF RECORD KABE 76.6 NOT TOP 10 KILG 79.8 6 TIED WITH 1994 WARMEST EVER 81.2 1955 POR 1894 KRDG 78.8 6 TIED WITH 1901 WARMEST EVER 81.5 1955 POR 1898 KACY 80.2 WARMEST MONTH EVER PREVIOUS WARMEST 78.7 JULY/1983 POR 1874 KTTN 80.5 TIED WARMEST MONTH EVER 80.5 WHICH WAS JULY/1955 POR 1893 KMPO 71.9 3RD WARMEST. WARMEST 73.2 1955. POR 1902 KPHL 81.6 2ND WARMEST. WARMEST 82.1 1994. POR 1874 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR ANZ450>455. && SYNOPSIS...GORSE/O'HARA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM.../ AVIATION...ROBERTSON MARINE...ROBERTSON CLIMATE...
Hazardous weather outlook, Jul 29, 3:26 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EDT THU JUL 29 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-300730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 326 AM EDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-300730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EDT THU JUL 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-300730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 326 AM EDT THU JUL 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 1:19 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 119 AM EDT THU JUL 29 2010 NJZ001-PAZ054-055-290730- SUSSEX-CARBON-MONROE- INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG 119 AM EDT THU JUL 29 2010 ...SCATTERED SHOWERS AND THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK NEAR CARBON AND MONROE COUNTIES OF PENNSYLVANIA AND SUSSEX COUNTY NEW JERSEY OVER THE NEXT FEW HOURS. A FEW DOWNPOURS...LOCALLY GUSTY WINDS AND LIGHTNING MAY ACCOMPANY THE ACTIVITY.
Special weather statement, Jul 29, 3:43 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EDT THU JUL 29 2010 NJZ001-007-008-PAZ054-055-060>062-290930- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM... EASTON 343 AM EDT THU JUL 29 2010 ...SCATTERED SHOWERS AND THUNDERSTORMS... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CROSS NORTHEAST PENNSYLVANIA AND NORTHERN NEW JERSEY THROUGH THE EARLY MORNING. DOWNPOURS AND GUSTY WINDS MAY ACCOMPANY THE ACTIVITY.
Special weather statement, Jul 29, 5:12 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 AM EDT THU JUL 29 2010
NJZ007-009-PAZ054-055-061-062-291000-
CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
512 AM EDT THU JUL 29 2010
...A STRONG THUNDERSTORM WILL AFFECT CARBON...HUNTERDON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...
AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LEHIGHTON...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR WEISSPORT EAST...WEISSPORT
AROUND 520 AM...PARRYVILLE...BOWMANSTOWN AROUND 525 AM...BELTZVILLE
STATE PARK...PALMERTON...PENN FOREST RESERVOIR...WALNUTPORT AROUND
530 AM...GILBERT AND BEERSVILLE AROUND 545 AM.
THE THUNDERSTORM MAY CONTAIN DOWNPOURS AND GUSTY WINDS.
LAT...LON 4090 7498 4063 7505 4081 7590 4083 7591
4097 7587
FORECASTERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:40 AM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Morris, Somerset | 65 min |
| Jul 29, 11:43 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 32 min |
| Jul 29, 11:48 AM EDT | Special Marine Warning | PHI | 27 min | |
| Jul 29, 1:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 29, 1:56 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 94 min |
| Jul 29, 2:28 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Ocean and 1 more | 92 min |
| Jul 29, 2:35 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 55 min |
| Jul 29, 2:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jul 29, 3:21 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 114 min |
| Jul 29, 3:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 29, 3:43 PM EDT | Special Weather Statement | PHI | Atlantic | 32 min |
| Jul 29, 3:50 PM EDT | Special Weather Statement | PHI | Cape May | 85 min |
| Jul 29, 4:14 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jul 29, 1:25 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 95 min |
| Jul 29, 1:50 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 85 min |
| Jul 29, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 41 min |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jul 29, 1:39 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.